MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D001
Medical Device Problem Codes Device Alarm System (1012); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator icd with competitor right ventricular (rv) lead displayed high out-of-range pacing lead impedances greater than 3000 ohms and patient noted the device emitted tones.Boston scientific technical services reviewed the data and noted slight gradual increase in pacing lead impedances but within range since rv lead implant in (b)(6) 2019 and started to spike out-of-range (b)(6) 2019.All other measurements are stable and there are no stored episodes of noise.The system remains in service.No adverse patient effects were reported.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.

Brand Name
ORIGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9972870
Report Number2124215-2020-07777
Device Sequence Number19282712
Product Code LWS
UDI-Device Identifier00802526533723
UDI-Public00802526533723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/11/2018
Device Model NumberD001
Device Catalogue NumberD001
Device Lot Number105389
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date04/17/2020
Patient Sequence Number1